English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7371462      Online Users : 41
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/110018


    Title: Optimal two-variable accelerated degradation test plan for gamma degradation process
    Authors: Tzong-Ru Tsai;Wen-Yun Sung;Y. L. Lio;Shing I. Chang;Jye-Chyi Lu
    Keywords: inverse Gaussian distribution;Bonferroni's inequality;Brownian motion process;cumulative exposure model;gamma process;geometric Brownian motion process
    Date: 2016-03-01
    Issue Date: 2017-03-17 02:11:05 (UTC+8)
    Publisher: Institute of Electrical and Electronics Engineers
    Abstract: An accelerated degradation test (ADT) can be used to assess the reliability of highly reliable products by using degradation information. In this study, to exhibit a monotone increasing pattern, the gamma process is used to model the degradation of a product subject to a constant-stress ADT of two loadings. Maximum likelihood estimates (MLEs) of the parameters of the ADT model were obtained. Given a budget for the total cost, an optimal ADT procedure was established to minimize the asymptotic variance of the MLE of the mean time to failure of a product, and the sample size and termination time of each run of the ADT at a constant measurement frequency were determined. An algorithm is provided to achieve an optimal ADT plan. An extensive Monte Carlo simulation was implemented to evaluate the sensitivity of the MLE variations to the sample size. A lumen degradation data set of light emitting diodes is presented to illustrate the proposed method.
    Relation: IEEE Transactions on Reliability 65(1), p.459-468
    DOI: 10.1109/TR.2015.2435774
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML25View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback